On 9/10 I had CO2 fractional laser treatment for fine lines and rosacea. Since that time I have had severe redness and burning. So far I have been treated with prednasone, hydrocortisone 1%, then triamcinolone acetonide cream 0.1%. In addition I have been prescribed tramadol for the pain but I cannot take it because it makes me dizzy and sick to my stomach. I've been recommended to do vinegar soaks 3X daily. Nothing works. I am in agony and it seems much worse at night.
What can I do to relieve a red and burning face 10 weeks after a laser treatment?
Doctor Answers (1)
Pain after laser
- This is an unusual reaction,
- steroids can delay healing,
- I have seen such problems caused by herpes infections,
- if the physician treating you cannot help, get a second opinion.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.